# SDR MASA20210430185

- Difficulty date: March 5, 2021
- Submitted: May 1, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318257
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT 231BLF (LH SIDE, NEXT TO LH FWR PASSENGER DOOR). DUE TO EXCESSIVE ON FLOOR PANEL SUPPORT 231BLF (LH SIDE, NEXT TO LH FWR PASSENGER DOOR) WAS REPLACED PER SRM 51-41-02-001-001-A01 PAR 6A LOCATION: LH FWR PASSENGER DOOR.
